It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Inner Ear Disorders Message Board

  • Predisone for sensorineural hearing loss. Should I take it?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 12-03-2013, 07:56 PM   #1
    missjullay
    Newbie
    (female)
     
    Join Date: Dec 2013
    Location: Sydney, NSW, Australia
    Posts: 1
    missjullay HB User
    Post Predisone for sensorineural hearing loss. Should I take it?

    Hi,

    For the last month I had gained sudden tinnitus and reduced hearing in my left ear. I had visited my ENT specialist last week and discovered I have low frequency hearing loss and sensorineural hearing loss in my left ear. My ENT stressed out that my condition is serious for my age as I am only 21 years old. He prescribed me with predisone, and told me this drug doesn't 'cure' what I have but reduces the symptoms of tinnitus and hearing loss.

    The morning after I saw my specialist, I felt a bit wobbly. As I was driving my car I had noticed my ear felt lighter. I did a half yawn and I heard a pop in my ear like something had cleared and noticed I could hear the low frequency sound of my left tyre and engine when I drove, in which I could not hear before. As well as the conversations through my headphones in my left ear when I'm on the phone.

    I have not taken the predisone yet, and am worried if I should still take it or not as it is only for the symptoms. The side effects or predisone also worries me if taking it will make my improved condition worse again :s. Any advice?
    Thankyou!

     
    Sponsors Lightbulb
       
    Old 12-04-2013, 07:36 AM   #2
    biteneck
    Senior Member
    (female)
     
    Join Date: Mar 2012
    Location: nunya
    Posts: 180
    biteneck HB Userbiteneck HB Userbiteneck HB User
    Re: Predisone for sensorineural hearing loss. Should I take it?

    Hi there,
    I am not sure what to tell you but that I took some prednisone last year and it did not seem to have any side effects for me. If you are worried, please talk to your doctor. I hope you feel better soon.

     
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 03:54 PM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!